Thank you agan, zss. I am steroid-free at the moment. The GI consultant has said he would like me to try the immuno- suppresant Azathioprine next time the UC flares as he is unhappy at the prospect of me taking steriods precisely because of the risks to my bones. I also had a scare with my eyes when my vision went for a couple of minutes. What appeared to be thick doughnut like rings appeared as if I were looking through tiny slits. I think that was temporary steroid-induced glaucoma. I had a through eye check after that and was given the all clear but it was frightening at the time.
The other effective technique to prevent from side effects is the replacement. You can replace the prednisone with any similar medicine with low strength. Similarly prednisone is available in various strengths in the market. If you want to avoid from withdrawal side effects then you can use its lower strength for this purpose. Therefore before tapering any type of steroid you need to keep these things in your mind. It is possible to reduce prednisone tapering side effects with the help of several techniques and methods. The side effects of prednisone are only related and associated with misuse and over dosage of medicines instead it is a safe and reliable medicine and it has won the trust of millions of people in the world. Therefore if you are using this medicine according to prescribed dosage then you should not become worry about its side effects and withdrawal symptoms. If you observe severe symptoms while taking prednisone then you need to reduce its dosage so that you can handle the situation. Some time withdrawal signs are associated with drug interactions. Therefore combine use of more than one medicine is not effective and better. Drug interaction between prednisone and food products is also possible in this case. Therefore you should avoid from it. Prednisone is a very effective medicine for the treatment of various disorders like high fever, allergic reactions, pain in the various parts of the human body and bronchitis . It is also very effective for the treatment of cough and sneezing. If you are using this medicine then you should not use it for a long period of time because in this situation its withdrawal will become difficult.